# SDR DHL2004754005

- Difficulty date: May 11, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 59,633 hours, 29,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 65173103
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 2 SLAT WS 629 AT ATT ACT HAS INBD ATTACH FRAME CRACKED.  REMOVED & REPLACED DAMAGED ATTACH FITTINGS P/N 65-17310-3, PO 4175400 & P/N 65-17310-4, PO 422356 IAW 727 SRM 51-30-2.
